Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

128 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Gluconorm g2 forte side effects

Premium Questions

doctor1 MD

I am a diabetic for the last 2 years. My age is 54 years. The blood glucose level when I started medicine was 140/175 (Avg 7). Initially I was given Glucornorm SR 500 morng/eve. Gradually it has been increased to Glucornorm SR 1000 morng/eve. I am...

doctor1 MD

, ESPECIALLY from the evening on wards.is it side effect of JALRA50. Requesting U R advise please. ... breakfast GLUCONORM SR 0.500mg,AMARYL2mg, RAMISTAR5, and BECOZIL Z. After lunch JALRA50. In the evening ...

doctor1 MD

Hi! What are the side effects of Azivent 500mg ...

doctor1 MD

This evening I vomit two solid gel-like substances. I have issues with my stomach. I have being taking Nexium for several years. Is this a serious problem?I have a gastro doctor and I have had a colonoscopy as well as a endoscopy last year. We...

doctor1 MD

normal rate and thicker than before when it fell out as a side effect at the beginning of taking ...? side effects of tecfidera, something hormonal i should get checked out, or maybe just ms doing its ...

Public Forum Discussions

doctor1 MD

is comparatively less. For the last 2 years, I am taking Gluconorm G4 Forte twice daily and earlier 3 years Gluconorm G2 Forte. My recent PP Blood sugar is 156. Kindly advise me the treatment. ...

doctor1 MD

My name is prasad . Iam suffering Daibetic last 4 years .i am 42 years old. last 4 years using Zoryl, geemer2,gluconorm g2 forte. But sugar levels mainted 200 to 250 and i am suffering joint pains ...

doctor1 MD

I have tested my blood test as I have 66 SGPT(ALT). SGOT is 43. But my HB1c is 7.5, fasting blood sugar is 109 and post lunch is 245. How to reduce them. I am taking medicines 1. Gluconorm G2forte ...

doctor1 MD

I have recently started taking 2 tablets per day of Gluconorm G2 as prescribed by my doctor. I have noticed an immediate weight gain. Also, the Victoza injectible that I am taking along with it seems ...

doctor1 MD

Is there any side effect of Gluconorm SR? Actually my mother taking it for more than one year. She is complaining about nausea, headache, sleeplessness, vomiting. Her sugar level is 135 (empty stomach) and 185 ...

doctor1 MD

sir, i am taking the GLYCOMET-GP 3/850 tablet 1-1 since 12th April 2016 as from previous one year i am taking GLUCONORM-G2 tablet 1-.5 but its blood sugar reading 290 (fasting) & 364(PP). Yesterday i ...

doctor1 MD

to this medication. Is weightgain a side effect of this medicine? Please help. I think the doc has hyped the problem ... growth. I ve been prescribed krimson 35 tablets, gluconorm SR 500 mg, slimtone tablets and fibril XL ...

doctor1 MD

what are the side effects of tablet lesuride prescribed by my doctor daily before lunch and dinner ... and dinner, one farbion daily and sparcid syrup daily after lunch and dinner. i want to know the side effects ...

doctor1 MD

I am suffering from leukemia(blood cancer)and undergoing chemotherapy cycles .Due to this recently i have lot of hair fall and even wait loss.I feel weak ,so i want to know what are the side effects ...

doctor1 MD

Hi I am asthmatic and am taking a new inhaler now- called Formonide. I am 22 yrs old/F and have asthma since childhood. I had a attack 10 days back and then was given this inhaler. My asthma is better now but I have white patches and slight...

Mobile Questions and Answers

doctor1 MD

doctor1 MD

doctor1 MD

No there is no such side effect.